Alert archive / Mississippi / Flash Flood Warnings in 2013

Flash Flood Warning 139, NWS Jackson, MS

September 24, 2013Covington County, Jones County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 24, 2013, 2:18 PM CDT for Covington County, Jones County, Mississippi. It was in force for 117 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2013, 2:18 PM CDT (19:18 UTC)
Expired
Sep 24, 2013, 4:15 PM CDT
In force
117 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Covington County, MS, Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 99 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 2:32 PM CDTFLASH FLOODLaurel, MSCITY STREETS FLOODING IN LAUREL
Sep 24, 2:45 PM CDTFLASH FLOODEllisville, MSFLOODING ON DUVAL STREET
Sep 24, 2:45 PM CDTFLASH FLOODLaurel, MSFLOODING ON INDUSTRIAL BLVD AND AT TERESA ST AND E 7TH AVE
Sep 24, 3:05 PM CDTFLASH FLOODNnw Laurel, MSCAR STRANDED IN FLOOD WATERS ALONG N 15TH AVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 7.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2013-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2013-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
853 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

368 
WGUS54 KJAN 241918
FFWJAN
MSC031-067-242115-
/O.NEW.KJAN.FF.W.0139.130924T1918Z-130924T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
218 PM CDT TUE SEP 24 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN COVINGTON COUNTY IN SOUTHEAST MISSISSIPPI...
  JONES COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...LAUREL...ELLISVILLE...

* UNTIL 415 PM CDT

* AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED    
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING     
  FROM STRINGER TO 12 MILES SOUTH OF COLLINS...MOVING SOUTHEAST AT   
  20 MPH. ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF AN      
  INCH...HAVE OCCURRED IN THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MOSELLE...TUCKERS CROSSING...MILL CREEK AND OVETT

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3144 8959 3152 8959 3152 8960 3154 8961
      3166 8940 3179 8940 3182 8899 3181 8894
      3144 8894 3143 8895

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 9:19 AM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Sep 24, 9:19 AM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
919 AM CDT TUE SEP 24 2013

.UPDATE...A SEMI-ORGANIZED COMPLEX OF VERY HEAVY RAINFALL IS
OCCURRING ALONG A SWATH FROM EUDORA ARKANSAS TOWARDS YAZOO CITY THIS
MORNING THAT HAS RESULTED IN FLASH FLOODING. HOURLY RAINFALL RATES
WITH THIS COMPLEX HAVE BEEN ON THE ORDER OF 2-3 INCHES AND EVEN
HIGHER AMOUNTS BEING OBSERVED. THE HEAVY RAIN RISK RESULTING IN FLASH
FLOODING WILL CONTINUE THROUGH THE MORNING HOURS NORTH OF INTERSTATE
20. THIS SWATH WILL LIKELY CONTINUE ACROSS YAZOO COUNTY EASTWARD
INTO HOLMES/MADISON AND ATTALA AND FARTHER EASTWARD TO THE STATE
LINE THROUGH THE MORNING AND EARLY AFTERNOON HOURS FOR NE AREAS OF
MS. WHEN ALL IS SAID AND DONE...THERE IS POTENTIAL FOR A NARROW RAIN
ACCUMULATION SWATH OF 2.5 TO 3.5 INCHES WITH LOCALLY HIGHER AMOUNTS
WHERE THE HIGH PRECIP RATES OCCUR WITHIN THE COMPLEX. HAVE INCREASED
RAINFALL TOTAL AMOUNTS IN OFFICIAL FORECAST AND UPDATED THE
HWO/GRAPHICS ON THE MAIN HOMEPAGE TO REFLECT THIS CHANGE. IN
ADDITION...WILL GO AHEAD AND PUT OUT A FLASH FLOOD WATCH FOR NORTH
AND EAST AREAS ALONG AND AHEAD OF THE HEAVY RAIN AXIS THROUGH
TONIGHT. RAIN WILL TAPPER OFF FROM WEST TO EAST THROUGH THE AFTERNOON
AND EARLY EVENING AS A WEAK FRONT MOVES THROUGH.

THIS COMPLEX IS BEING ADDED BY A SURGE IN MOISTURE THAT OCCURRED
OVERNIGHT /PWATS ~2"/ AND MODEST S/WV TROUGH FORCING PIVOTING INTO
THE REGION. SOUTH OF INTERSTATE 20...FORCING IS LESS AND THE
CONVECTIVE LINE WILL BE MORE BROKEN AND LESS ORGANIZED. HOWEVER...A
QUICK HEAVY DOWNPOUR RESULTING IN A QUICK 1-2 INCHES FROM THIS
ACTIVITY AS IT SLOWLY MOVES EAST WILL BE LIKELY THIS AFTN FOR SOUTHERN
AREAS. DRIER AIR WILL FILTER IN ACROSS THE REGION BY TONIGHT AND
EFFECTIVELY END ALL RAIN.

UPDATED PRODUCTS ARE OUT AND THE FLASH FLOOD WATCH WILL BE
FORTHCOMING SHORTLY. AN UPDATED AVIATION CAN BE FOUND DIRECTLY
BELOW. /ALLEN/

&&

.AVIATION...IFR/MVFR CONDS PREVAIL THIS MORNING ALONG WITH A HEAVY
RAIN BAND MOVING ACROSS NORTH MS WITH CONTINUED PROGRESSION TO THE
EAST. BKN/SCT TSRA ARE ACROSS W/SW MS AND WILL MOVE ACROSS S MS
THROUGH THE LATE MRNG AND AFTN HOURS. ALL SITES WILL BE IMPACTED BY
SHRA/TSRA TODAY AS THE SEMI-ORGANIZED COMPLEX MOVES ACROSS THE
REGION. MVFR CONDS WILL PREVAIL BY MID-AFTN BUT IFR CONDS LIKELY IN
HEAVY DOWNPOURS. WINDS WILL BE FROM THE SE AHEAD OF THE COMPLEX AND
THEN SHIFT TO WEST BEHIND. WINDS WILL BE TURBULENT INVOF STRONGER
STORMS. RAIN WILL END BY TONIGHT WITH VFR CONDS RETURN BEFORE SOME
PATCHY FOG DEVELOPS TOMORROW MORNING.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       85  68  86  64 /  90  27   7   8
MERIDIAN      84  69  86  62 /  91  51  12  10
VICKSBURG     86  61  86  60 /  95  15   8   7
HATTIESBURG   85  72  90  63 /  85  38   5   2
NATCHEZ       86  65  83  62 /  82  17   2   1
GREENVILLE    84  62  85  64 /  97  15   9   8
GREENWOOD     83  65  86  64 /  99  25   9   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

ALLEN
Hazardous weather outlook, Sep 24, 1:04 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
104 PM CDT TUE SEP 24 2013

MSZ031-033-038-039-044>046-049>052-055>058-251815-
LOWNDES-OKTIBBEHA-WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-
SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
104 PM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND EAST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

A STRONG LINE OF STORMS AND HEAVY RAIN IS PUSHING ACROSS CENTRAL
MISSISSIPPI THIS AFTERNOON AND HAS BEEN RESPONSIBLE FOR FLASH
FLOODING. THIS LINE WILL SHIFT EAST THROUGH THE REGION THIS AFTERNOON
AND EARLY EVENING...BRINGING TORRENTIAL DOWNPOURS. STRONGER PORTIONS
OF THIS LINE WILL BE CAPABLE OF HOURLY RAINFALL RATES NEAR 1 TO 2 INCHES
PER HOUR. THIS COULD RESULT IN DANGEROUS FLASH FLOODING IF STORMS
MOVE OVER THE SAME GROUND REPEATEDLY. RAINFALL TOTALS ALONG A NARROW
SWATH ACROSS EAST-CENTRAL MISSISSIPPI COULD REACH AS HIGH 2-4 INCHES
WITH ISOLATED HIGHER AMOUNTS. LOW SPOTS AND POOR DRAINAGE AREAS WILL
BE THE MOST SUSCEPTIBLE TO HIGH WATER ISSUES.

IN ADDITION... A FEW STRONG STORMS AND PERHAPS A SEVERE THUNDERSTORM
ARE POSSIBLE THIS AFTERNOON ASSOCIATED WITH THIS LINE OF STORMS. THE
MOST INTENSE STORMS COULD CONTAIN WIND GUSTS OF 50 TO 60 MPH. HEAVY
DOWNPOURS CAN BE MOST CERTAINLY ANTICIPATED WITH THE STRONG STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON FOR FLOODING CONCERNS.

MSZ026>030-032-036-037-042-043-048-054-062>066-072>074-251815-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-HOLMES-ATTALA-
YAZOO-MADISON MS-HINDS-COPIAH-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
104 PM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI AND
SOUTHEAST MS.

.DAY ONE...TONIGHT AND WEDNESDAY

THE HEAVY DOWNPOURS ARE DONE FOR THE DAY FOR CENTRAL AND NORTH
CENTRAL MISSISSIPPI BUT SPOTTY TORRENTIAL DOWNPOURS LASTING UP TO AN
HOUR WILL BE CAPABLE OF BRINGING A QUICK ONE TO THREE INCHES OF RAIN
THIS AFTERNOON IN SOUTH MISSISSIPPI. IF STORMS MOVE OVER THE SAME
GROUND REPEATEDLY...THEN FLASH FLOODING COULD BECOME MORE LIKELY.
OTHERWISE...LOW SPOTS AND POOR DRAINAGE AREAS SHOULD BE THE MOST
SUSCEPTIBLE TO HIGH WATER ISSUES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON FOR FLOODING CONCERNS.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-053-059>061-251815-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
104 PM CDT TUE SEP 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA...WEST
MISSISSIPPI AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

ALLEN

In the hours before

Local storm report, Sep 24, 12:40 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLASH FLOOD      4 N BRANDON             32.34N 90.02W
09/24/2013                   RANKIN             MS   PUBLIC

            REPORTS OF FLOODING ON GRANTS FERRY ROAD BETWEEN HIGHWAY
            471 AND CASTLEWOODS AREA. AROUND 3-4 INCHES OF WATER WAS
            ACROSS THE ROAD.

&&

DCOX
Local storm report, Sep 24, 1:15 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
115 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      FLOWOOD                 32.32N 90.11W
09/24/2013                   RANKIN             MS   NWS EMPLOYEE

            REPORT OF FLOODING ON FOX HALL ROAD. ALSO WAS STANDING
            WATER AT REFUGE GOLF COURSE.

&&

DCOX
Local storm report, Sep 24, 1:26 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
126 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     10 N RALEIGH            32.18N 89.52W
09/24/2013                   SMITH              MS   EMERGENCY MNGR

            TREE DOWN ALONG HWY 35.

&&

CME
Local storm report, Sep 24, 1:28 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
128 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      MORTON                  32.36N 89.66W
09/24/2013                   SCOTT              MS   EMERGENCY MNGR

            REPORTS OF STREETS FLOODED IN MORTON. WATER BARELY
            ENTERED A FEW HOMES.

&&

DCOX
Local storm report, Sep 24, 1:31 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
131 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0129 PM     FLASH FLOOD      FOREST                  32.36N 89.47W
09/24/2013                   SCOTT              MS   EMERGENCY MNGR

            REPORTS OF STREET FLOODING IN FOREST. SEVERAL OTHER ROADS
            WERE FLOODED IN THE COUNTY.

&&

DCOX
Local storm report, Sep 24, 1:52 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
152 PM CDT TUE SEP 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1150 AM     FLASH FLOOD      FLOWOOD                 32.32N 90.11W
09/24/2013                   RANKIN             MS   NWS EMPLOYEE

            REPORTS OF FLOODING ON LUCKNEY ROAD IN FLOWOOD.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 7:21 AM CDTFlash Flood WarningJANIssaquena, Sharkey, Washington4 hr
Sep 24, 8:40 AM CDTSpecial Weather StatementJANSharkey25 min
Sep 24, 8:48 AM CDTFlash Flood WarningJANHumphreys, Sharkey, Yazoo3 hr
Sep 24, 8:56 AM CDTFlash Flood WarningJANGrenada2 hr
Sep 24, 9:02 AM CDTSpecial Weather StatementJANCarroll, Montgomery28 min
Sep 24, 9:29 AM CDTFlash Flood WarningJANCarroll, Leflore, Montgomery2 hr
Sep 24, 9:32 AM CDTFlash Flood WatchJANAttala, Carroll, Choctaw, Clarke, Clay, Covington and 23 more7 hr
Sep 24, 9:51 AM CDTFlash Flood WarningJANChoctaw, Montgomery, Webster3 hr
Sep 24, 10:19 AM CDTFlash Flood WarningJANHinds, Madison, Yazoo3 hr
Sep 24, 10:24 AM CDTSpecial Weather StatementJANMadison31 min
Sep 24, 10:31 AM CDTFlash Flood WarningJANWarren119 min
Sep 24, 10:39 AM CDTSpecial Weather StatementJANHinds31 min
Sep 24, 10:52 AM CDTSpecial Weather StatementJANRankin48 min
Sep 24, 11:05 AM CDTFlash Flood WarningJANRankin3 hr
Sep 24, 11:34 AM CDTAreal Flood WarningJANCarroll, Montgomery3 hr
Sep 24, 11:40 AM CDTAreal Flood WarningJANHumphreys, Issaquena, Sharkey, Washington, Yazoo3 hr
Sep 24, 11:57 AM CDTFlash Flood WarningJANScott, Smith3 hr
Sep 24, 12:24 PM CDTSpecial Weather StatementJANSmith31 min
Sep 24, 12:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith56 min
Sep 24, 1:17 PM CDTFlash Flood WarningJANCovington, Jefferson Davis, Lawrence, Simpson, Smith118 min
Sep 24, 1:27 PM CDTSevere Thunderstorm WarningJANJasper, Smith63 min
Sep 24, 1:47 PM CDTTornado WarningJANJasper43 min
Sep 24, 2:08 PM CDTSevere Thunderstorm WarningJANClarke67 min
Sep 24, 2:42 PM CDTFlash Flood WarningJANForrest, Lamar2 hr

Nearby

Flash Flood Warnings in Mississippi, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.